My friend started drinking 26 hours after taking her last tablet and is now experiencing hyperthermia and flushed face and the onset of a headache and feeling 'spaced' and a 'heavy' body. Any advice asap gratefully received!
Hello Delila. I know it well. I was on it years ago, to help me stop my drinking. I actually, did drink while taking it. I thought I was going to literally die. My head felt as if an axe was splitting it in half. My breath smelled and tasted as if I had eaten an onion. That taste and smell never left me while taking it. My body reacted much the same as your friend. Blood pressure going skyhigh, I could feel my heart pounding away. It did its job for I managed with the help of other tools as well as the antabuse, to stop my alcohol abuse.pledge (tad late in answeringt your question, for I'm scrolling through some of the older questions)
- Antabuse Information for Consumers
- Antabuse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Antabuse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Mar 2010 • 1 answer
Posted 15 Jul 2010 • 2 answers
Posted 30 Jul 2010 • 3 answers
Posted 14 May 2011 • 3 answers
Posted 11 Oct 2011 • 5 answers